# SDR USAA2013070300005

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 61,994 hours, 23,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330034
- Part serial: R12364
- Condition: Low Pressure
- Location: L2 Door
- Part time: 10,251 hours, 2,671 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK- L-2 DOOR EMERGENCY ASSIST RESERVOIR BOTTLE PRESSURE EMPTY.  REPLACED L2 DOOR EMERGENCY ASSIST RESERVOIR BOTTLE IAW JC 19C8325003.
